# SDR IPXA201810245287

- Difficulty date: October 22, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 56,477 hours, 12,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AN EMERGENCY LIGHT TEST FAILED,  EMERGENCY LIGHT BATTERY 1 LOW.  R & R THE BATTERY PACK IAW MM 33-51-01. OPS CHECKED GOOD.
